# SDR UALA2010081602985

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 44,659 hours, 17,526 cycles
- Engine: Iae V2522A5
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: D4988504620000
- Condition: Leaking
- Location: Apu Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, F
- Precautionary procedure: K

## Discrepancy

DURING APU START FOR LEAK CHECK, SMALL FIRE FLARE UP AT AFT UPPER LUBE LINE, LOCATION HAS HEAVY COKING AROUND FITTING & UNDER HEAT BLANKET.  NO DAMAGE FROM FLARE UP IN APU BAY,  APU SHUTDOWN IMMEDIATELY.  ACCOMPLISHED INSP OF APU BAY FOR DAMAGE, NO IRREGS NOTED.  UPDATED DF552 WITH INFO AND TO NOT START APU PRIOR TO CLEAN UP OF COKING ON APU.  APU LEAKING OIL UNDER INSULATING BLANKET.  APU TOTALLY INOP.  OIL LEAKING FROM THE TOP OF REAR BEARING DRAIN TUBE. SUSPECT SEAL LEAKING. REPLACED DRAIN TUBE FOR REAR MAIN BEARING.
